# SDR CA070824004

- Difficulty date: August 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 17,823 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 115610010325
- Condition: Worn
- Location: Elevator
- Part time: 16 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, THE ELEVATOR WAS FOUND TO HAVE .75 INCH PLAY AT T/E. THE ELEVATOR WAS REMOVED AN THE TORQUE TUBE WAS INSPECTED. ALL 4 TAPER PINS WERE FOUND LOOSE, AND FOUND INSTALLED TO MAXIMUM ALLOWED PENETRATION. UPON DISASSEMBLY THE HOLES WERE FOUND OVERSIZED AND FILLED WITH PAINT FROM MFG. NEW TORQUE TUBE WAS INSTALLED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070824004)
